# SDR UALA2012101605890

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 38,084 hours, 15,494 cycles
- Engine: Iae V2522A5
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130302
- Part serial: 470
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ECAM SCREEN COLORS ARE NOT CALIBRATED.  REPLACED UPPER ECAM DISPLAY UNIT, OPS TESTED GOOD.
